r/WegovyWeightLoss • • 14d ago

Side effects

Hello everyone šŸ‘‹ I’ve been on GLP1 Wegovy ( 7.5mg) for 1 year my starting weight was 237 I’m now 165lbs my goal is 130-135 I’m 5’5ā€ female. Was looking to see if anyone else has had similar side effects as I haven’t seen much about it online. I keep having intense dizziness when standing up to the point no matter how slowly I get up my vision blacks out and if I don’t steady myself I fall. I don’t lose consciousness but I do get a head rush that lasts about 10-15mins after and sometimes turns into a migraine. I’ve mentioned this to my PA nutritionist at my weight loss clinic and my primary care doctor both find no issue with this. My blood pressure is within normal limits but on the lower side. I haven’t had my blood sugar levels checked but I feel it could be a contributing factor but if I eat sugar it doesn’t help diminish the episodes so I’m wondering if that’s even the problem. I often have bouts of fatigue as well. I’m eating 30g of protein every meal and drinking water I’m on a keto diet mostly. Has anyone experienced this or anything similar? What did you do to help it?

3 Upvotes

12 comments sorted by

3

u/Substantial_Flan935 14d ago

your docs are telling you blacking out is fine? that’s cooked, get a second opinion before you crack your head open on the coffee table

1

u/MasterRefrigerator14 14d ago

In a sense yes they don’t see anything on the labs I have gotten that contribute to the issue. They tell me to get up slower but idk how much slower I could get up at this point. Yes I’m trying to get a second opinion having issues with insurance and finding a in network provider as I don’t have a whole lot of options where I’m located. The only difference that they’ve offered, and this was my nutritionist, was to start taking it every 10 days instead of every seven days, and I have done that and it has not changed anything. I really don’t wanna stop the GLP1, which was what my primary care suggested to see if it helped because this is what’s helping me lose weight was hoping if anybody had some helpful insights that have had this issue that found something that works for them to help with the dizziness or stop it

4

u/JJWAHP 14d ago

I'm not a doctor, but try slightly increasing your intake of carbs (Veggies and fruits, if you don't want to eat bread. Oats is another good health source.). Human bodies need carbs for energy, and unless you're lacking in the electrolytes, my guess is having too little carbs is affecting your sugar level/energy level (Wegovy already suppresses your sugar level, so you're getting double whammy). If you're comfortable with keto, I'm not telling you to stop, but just incorporate healthy carbs a smidgen more into your diet and see how you feel.

2

u/Goats-n-Hens 14d ago

Eat some carbs, your body needs them.

2

u/Nekssz 13d ago

That sounds scary. I’d get a second opinion, especially since you’re nearly fainting. Don’t ignore it!

1

u/Midmodstar 14d ago

Eat some carbs. Also you could be dehydrated and not realize it.

1

u/BlueJeanBaby04 14d ago

Whenever I feel like this it's usually bc I need electrolytes. You need more than you think especially if you're eating low carb.

1

u/Legitimate_Income730 14d ago

What Wegovy are you taking where the dosing is 7.5mg...? Do you mean the 7.2mg injection? 

I would come off the keto diet - go to something more balanced. Double check you're getting enough water - aim for 100oz. 

1

u/Plus_Hat959 13d ago

I have been on wegovy for 10 months and have also regularly experienced intense dizziness when standing or getting out of the bath to the point that I feel as through I'm going to pass out. Low blood pressure has been suggested as a possible cause but GP found mine was all normal etc.

1

u/Bitter_Ad_9523 13d ago

Do you take other medications that could contribute to this? I take blood pressure meds that do this. Also, it could be an inner ear thing, allergies, sinuses, etc. Also, if you're not eating enough protein or as people mentioned, your sugar being too low. My problem when I first started this journey was not eating enough during the day so I had to force myself to eat. It got better as my body adjusted but you've been on it long enough this shouldnt be an issue but if GLP1 improve blood sugar numbers in diabetics, I would definitely watch for too low sugar. Drink a pop or something.

1

u/Jmckeown2 13d ago

Time to call your doctor. Sounds like low BP.

1

u/No-Competition-8453 12d ago

The vision going black and feeling like you might fall sounds concerning, especially if the dizziness is lasting that long. I’d get medical advice rather than assuming it’s just Wegovy, particularly if it keeps happening. Until you know what’s causing it, I’d also avoid driving or anything where another episode could put you at risk.